# SDR GTIA2020010834921

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 7,617 hours, 3,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK, FOUND R4 DOOR ASSIST BOTTLE LOW-SERVICED R4 DOOR ASSIST BOTTLE TO WITHIN LIMITS IAW AMM 52-10-00. LEAK CHECK GOOD
